# SDR IPXA09657493

- Difficulty date: September 19, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N312UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27763
- Aircraft time: 36,143 hours, 11,473 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587681
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MCD FLOOR PANEL FOUND CRACKED AT STA 930 TO 975 LBL 11 TO LBL 33.  FLOOR PANEL FABRICATED PER EO B767-5320-9693-F & INSTALLED PER AMM 53-01-01.
